MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035452060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the introducer sheath was found bent and the main coil was noted broken.The main coil was also noted kinked/bent and there was procedural fluid present.During functional testing, the friction was felt when advancing the coil through the introducer sheath.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The initial reported defect was not confirmed; however, the analysis results are consistent with the event.The initial reported issue coil delivery wire friction and as analyzed issues coil introducer sheath kinked/bent, main coil broken/fractured during use, main coil kinked/bent, and coil introducer sheath friction will be assigned procedural factors as the defect appears to be associated with a product that met stryker and design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural or anatomical factors during use.
 
Event or Problem Description
Analysis of the returned device found that the main coil was found broken/fractured.There was no clinical consequences to the patient as a result of this event.

Brand Name
TARGET HELICAL NANO 2MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key10688565
Report Number3008881809-2020-00305
Device Sequence Number3907666
Product Code HCG
UDI-Device Identifier07613252600381
UDI-Public07613252600381
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2022
Device Model NumberM0035452060
Device Catalogue NumberM0035452060
Device Lot Number21371822
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2020
Initial Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1